19 Days ago I began having pins/needles/tingling/burning in my left arm/hand which progressed in a day or two to the right arm/hand. I then had a horrific 48 hours of diarreah, explosive and violent in nature which left me diaphoretic and shaking. The tingling seemed to subside during that 48 hours, then came back to both arms and hands. Then it progressed to my right leg/foot and the finally my left leg/foot. Other symptoms have been no appetite (although that is getting better now) 6 pound weight loss, fatigue,anxiety,. I went to the doctor and she checked thryoid,RA,Lupus,b-12,Anemia etc. The only significant findings were my Neutrophils were still elevated at 84 but my WBC was normal. My B-12 was normal at 301 but a low normal (211 considered abnormal). Prior to the onset of all these symptoms I had been popping Tagamet left and right and then did a course of Prilosec for 2 weeks. I completed the course the day I developed the left arm/hand symptoms. I have an MRI scheduled on Wednesday. My tingling/prickling/burning in all extremities remains, but is greatly diminished. Could this be a virus that got into my spinal area? Does this sound like MS? Could my B-12 level have been so low from loss of intrinsic factor from overdoing tagamet and Prilosec that I began having neuro symptoms? I began supplimenting with B-12 after the gastro crisis and 1 week before they drew my labs. At 300 isnt the B-12 level an awfully "low normal" after a week of supplimentation? I am an RN and have been driving myself crazy with researching what the heck is going on with me. Help please!
Hello I have a family memeber who had the same symptoms as you they thought she had, ms but it is Celiac disease. The Celiac disease causes damage to the vili in the small intestine making it impossible for the nutrients to absorbed, causing neropathy. It could be a possibility with all of the stomach symptoms your having. Good luck
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.